# SDR AALA202412170870

- Difficulty date: December 10, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING AT FR 67 PLUS 12 INCHES AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
